Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2009 (2009), Article ID 890158, 9 pages.
Analytical Solution for the Time-Fractional Telegraph Equation
We discuss and derive the analytical solution for three basic problems of the so-called time-fractional telegraph equation. The Cauchy and Signaling problems are solved by means of juxtaposition of transforms of the Laplace and Fourier transforms in variable t and x, respectively. the appropriate structures and negative prosperities for their Green functions are provided. The boundary problem in a bounded space domain is also solved by the spatial Sine transform and temporal Laplace transform, whose solution is given in the form of a series.
J. Appl. Math., Volume 2009 (2009), Article ID 890158, 9 pages.
First available in Project Euclid: 2 March 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Huang, F. Analytical Solution for the Time-Fractional Telegraph Equation. J. Appl. Math. 2009 (2009), Article ID 890158, 9 pages. doi:10.1155/2009/890158. https://projecteuclid.org/euclid.jam/1267538754